Hi..welcome to the forum!
What meds are you on at this time? Did you have any other symptoms that "might" have had you suspect you would be flaring?
Any fever, low-grade, can be associated with UC flaring...but if your fever is high, you might have picked up a gastro bug and it's affecting you right now.
If you have any meds, make sure you're taking them.
If this persists beyond a few days, it could be in your best intersts to call the doctor and see if you can do stool sample testing. Best to know what's going on.
You should start probiotics and a fibre supplement and possibly change your diet for the next few days to something more bland and easier to digest.
The fibre supplements will help absorb the liquid in your gut and hopefully some of the bad bugaboos if you have that happening.
The probiotics will help get the digestive flora back into balance.
Were you on antibiotics in the recent past?
*Heather* Status: maintenance Asacol 6 daily + Salofalk enemas every 4th night
~diagnosed January 1989 UC (proctosigmoiditis)
~UC meds: Asacol (3 @ 2x daily); Salofalk enemas nightly for flares & taper to maintenance
~Bentylol (dicyclomine) 20mg as needed; Ranitidine (reflux); Effexor XR 75mg(depression); Pulmicort/Airomir (asthma)
~vitamins/minerals/supplements; Probiotics....(RenewLife Ultimate Flora Critical Care + Primadophilus Reuteri). @ bedtime
~various digestive enzymes as needed
~URSO for PSC (or PBC) 500mg X 2 daily (LFTs back to NORMAL!!)
My doc's logic.. "TREAT (FROM)BOTH ENDS" worth it !!!